Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

A generalization of Bourgain's circular
maximal theorem


Author: W. Schlag
Journal: J. Amer. Math. Soc. 10 (1997), 103-122
MSC (1991): Primary 42B25; Secondary 35L05
MathSciNet review: 1388870
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 42B25, 35L05

Retrieve articles in all journals with MSC (1991): 42B25, 35L05


Additional Information

W. Schlag
Affiliation: Department of Mathematics, 253–37 Caltech, Pasadena, California 91125
Address at time of publication: Institute for Advanced Study, Olden Lane, Princeton, New Jersey 08540
Email: schlag@cco.caltech.edu

DOI: http://dx.doi.org/10.1090/S0894-0347-97-00217-8
PII: S 0894-0347(97)00217-8
Received by editor(s): November 13, 1995
Received by editor(s) in revised form: March 18, 1996
Additional Notes: This paper is part of the author’s thesis at the California Institute of Technology written under the guidance of Prof.\ Thomas Wolff. Without his support, both mathematical and nonmathematical, this work would not have been possible.
Article copyright: © Copyright 1997 American Mathematical Society